Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 127521, 14 pages
http://dx.doi.org/10.1155/2011/127521
Research Article

Common Fixed Point Theorems of the Asymptotic Sequences in Ordered Cone Metric Spaces

Department of Applied Mathematics, National Hsinchu University of Education, Hsinchu 300, Taiwan

Received 13 July 2011; Accepted 20 October 2011

Academic Editor: Yansheng Liu

Copyright © 2011 Chi-Ming Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integerales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH
  3. S. K. Chatterjea, “Fixed-point theorems,” Doklady Bolgarskoĭ Akademii Nauk, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at Zentralblatt MATH
  4. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. C. Chu and J. B. Diaz, “Remarks on a generalization of Banachs principle of contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 2, pp. 440–446, 1965. View at Google Scholar
  7. C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Karpagam and S. Agrawal, “Best proximity point theorems for p-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 197308, 9 pages, 2009. View at Publisher · View at Google Scholar
  9. T. Suzuki, “Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 5, pp. 971–978, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Rezapour and R. Hamlbarani, “Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar
  14. M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 255–284, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. C. Di Bari and P. Vetro, “φ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 279–285, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Di Bari and P. Vetro, “Weakly φ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 1, pp. 125–132, 2009. View at Publisher · View at Google Scholar
  18. J. Harjani and K. Sadarangani, “Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1188–1197, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. H. Haghi and S. Rezapour, “Fixed points of multifunctions on regular cone metric spaces,” Expositiones Mathematicae, vol. 28, no. 1, pp. 71–77, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Huang, C. Zhu, and X. Wen, “A common fixed point theorem in cone metric spaces,” International Journal of Mathematical Analysis, vol. 4, no. 13–16, pp. 721–726, 2010. View at Google Scholar · View at Zentralblatt MATH
  21. D. Klim and D. Wardowski, “Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5170–5175, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Radenović, “Common fixed points under contractive conditions in cone metric spaces,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1273–1278, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Rezapour, R. H. Haghi, and N. Shahzad, “Some notes on fixed points of quasi-contraction maps,” Applied Mathematics Letters, vol. 23, no. 4, pp. 498–502, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Rezapour, H. Khandani, and S. M. Vaezpour, “Efficacy of cones on topological vector spaces and application to common fixed points of multifunctions,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 185–197, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Rezapour and R. H. Haghi, “Fixed point of multifunctions on cone metric spaces,” Numerical Functional Analysis and Optimization, vol. 30, no. 7-8, pp. 825–832, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. K. Włodarczyk, R. Plebaniak, and C. Obczyński, “Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 794–805, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. Zhao and X. Chen, “Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1223–1229, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. S. Rezapour, M. Drafshpour, and R. Hamlbarani, “A review on topological properties of cone metric spaces,” in Proceedings of the Conference on Analysis, Topology and Applications (ATA '08), Vrnjacka Banja, Serbia, June 2008.
  29. M. Alimohammady, J. Balooee, S. Radojević, V. Rakočević, and M. Roohi, “Conditions of regularity in cone metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6359–6363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH